MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE 14; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE 14; GUIDEWIRE
Model Number ARISTOTLE 14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it determined the lot met the releasing criteria.There is no way to confirm every step taken that could have led the guidewire to break, but from the information collected in this investigation, the guidewire appears to have bent during the procedure and the bend may have been fatigued during use.The bend may have been further stressed when the physician torqued the device after it was stuck until it broke.An attempt to submit the emdr was performed on 08-nov-2023, and on 09-nov-2023.However, the account certificate needed to be processed by the esg help desk and be ready for use.This activity led to a submission delay that went over the 30 days fda requirement for this type of emdr.The esg help desk suggested that this information be enter in this tab.
 
Event or Problem Description
On the 10th of october 2023, scientia vascular was notified that an aristotle 14 guidewire (catalog # a14-200-002 ln:022981) broke during a procedure.The event was described as follows: "the guidewire got stuck.Physician continued to torque the device, could not get the guidewire out, guidewire ended up breaking inside the patient, however the doctor was able to use a snare to remove the guidewire from the patient.There was no patient injury reported for this event.".

Brand Name
ARISTOTLE 14
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city, UT 84119
MDR Report Key18141750
Report Number3009546466-2023-00006
Device Sequence Number6559606
Product Code MOF
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2023
Device Model NumberARISTOTLE 14
Device Catalogue NumberA14-200-002
Device Lot Number022981
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown